The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Lie Symmetries and Invariant Solutions of Higher Order Elliptic Equations
Pages: 120-127
Year: Issue:  2
Journal: Acta Scientiarum Naturalium Universitatis Neimongol

Keyword:  high-order elliptic equationLie algebraoptimal systeminvariant solutioninitial boundary value problem;
Abstract: A Lie symmetry analysis is given for 2-dimensional linear elliptic equations.The infinite dimensional Lie algebra admitted by the equations is found and a one-dimensional optimal system of its 7-dimensional key sub-algebra is constructed.The symmetry reductions and invariant exact solutions for the equations with respect to the optimal system are given.At last,the applications of the symmetry method on the boundary value problems of the elliptic equations are investigated.
Related Articles
No related articles found